# SDR C2XA99BT027

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT CO 4090 - CREW REPORTED LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 4 BATTERY CHARGER ASSY.  OPS CHECKED, SYSTEM GOOD.  ACFT TT:  2,213.2 HOURS.  ACFT CYCLES:  1,817.  (X)
